Beth Faiman, PhD, APRN-BC, AOCN
Editor in Chief
Beth Faiman reviews the steps she takes upon introducing patients to daratumumab.
Related Items
From The Editor - TON March 2018
Beth Faiman, PhD, APRN-BC, AOCN
TON - March 2018, Vol 11, No 1 published on March 9, 2018 in From the Editors
Emerging Safety Data with Checkpoint Inhibitors
Phoebe Starr
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
Psychological Distress in Patients with Cancer Warrants Attention
Phoebe Starr
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
From the Editor
Beth Faiman, PhD, APRN-BC, AOCN
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in From the Editors
Patients’ Chemotherapy-Related Side-Effect Concerns Have Evolved, But Hair Loss Remains Significant
Phoebe Starr
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
Increased Cancer Risk in Postmenopausal Women with Central Obesity
Phoebe Starr
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
Patients’ Fears of Radiation Side Effects Largely Unfounded
Phoebe Starr
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
Netupitant plus Palonosetron Noninferior to Aprepitant plus Granisetron in Patients Receiving Highly Emetogenic Chemotherapy
Li Zhang, MD
TON - November 2017, Vol 10, No 6 published on November 27, 2017 in Conference Correspondent
From the Editor
Beth Faiman, PhD, APRN-BC, AOCN
TON - September 2017, Vol 10, No 5 published on September 10, 2017 in Cancer Center Profile
Patient-Reported Outcomes Influence Radiation Guidelines
Alice Goodman
TON - September 2017, Vol 10, No 5 published on September 10, 2017 in Conference Correspondent
Last modified: December 5, 2017